Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: depakote hair loss? Louise67

Posted by galkeepinon on October 18, 2003, at 0:17:39

In reply to depakote hair loss?, posted by Louise67 on October 17, 2003, at 21:46:35

Ouch~this was what I hated about Depakote. I lost A LOT of hair AND gained 30 pounds in a month on Depakote. May I ask why you went off of it?
Yes, it's a possibility that since you've been off it a month give it a little more time to really get *out* of your system.
*cringes* I know how that hair loss can be. I still have hair loss with the meds, but I'm not bald yet.
Best of luck and hang in there!


> I have been losing my hair for at least the past two weeks. The thing is, I'm not taking depakote anymore. I took it for about two months and have been off it for about a month and a half. But I have only started losing my hair more recently.
> It is possible that my body is reacting slowly to my previous use of depakote? Has anyone else ever experienced this?
> Any advice would help.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:galkeepinon thread:270440
URL: http://www.dr-bob.org/babble/20031015/msgs/270469.html